Cohen-Macaulay Rees algebras and degrees of polynomial relations.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 421-444
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
-invariant, Rees algebra, Cohen-Macaulayness, associated graded ring, analytic spread, reduction number, number of generators, elimination theory
@article{MAN_1995__301_4_165299,
author = {A. Simis and B. Ulrich and W.V. Vasconcelos},
title = {Cohen-Macaulay {Rees} algebras and degrees of polynomial relations.},
journal = {Mathematische Annalen},
pages = {421--444},
year = {1995},
volume = {301},
number = {4},
zbl = {0819.13003},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165299/}
}
A. Simis; B. Ulrich; W.V. Vasconcelos. Cohen-Macaulay Rees algebras and degrees of polynomial relations.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 421-444. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165299/